Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 7, 2011Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 7, 2011, 2:36 PM EDT for Berks County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2011, 2:36 PM EDT (18:36 UTC)
Expired
Sep 7, 2011, 3:30 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 149 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WWUS81 KPHI 071836
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 PM EDT WED SEP 7 2011

PAZ060-071930-
BERKS PA-
236 PM EDT WED SEP 7 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF READING...MOVING NORTH AT 30
MPH. THE THUNDERSTORM WILL BE NEAR SHOEMAKERSVILLE...LEESPORT AROUND
245 PM...LENHARTSVILLE AND HAMBURG AROUND 300 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4060 7605 4059 7603 4064 7601 4064 7600
      4068 7591 4068 7590 4060 7577 4034 7578
      4032 7606 4059 7608

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 7, 1:10 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Sep 7, 1:10 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 PM EDT WED SEP 7 2011

.SYNOPSIS...
A FRONTAL BOUNDARY OVER THE EASTERN UNITED STATES WILL DRIFT SLOWLY
NORTHWARD.  THIS FRONT AS WELL AS LOW PRESSURE WHICH IS THE
REMNANTS OF TROPICAL STORM LEE WILL CONTINUE TO BRING ABUNDANT
MOISTURE TO THE REGION.  THE FRONT AND THE LOW WILL GRADUALLY WEAKEN
BY THE END OF THE WEEK AND PRECIPITATION CHANCES WILL DECREASE.
ANOTHER FRONTAL BOUNDARY FROM THE NORTH MAY ARRIVE IN OUR REGION
LATE SATURDAY NIGHT OR EARLY SUNDAY. A COLD FRONT MAY APPROACH FROM
THE NORTHWEST ON TUESDAY OR TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO BETTER REFLECT ONGOING PRECIPITATION AND TEMPERATURE
TRENDS. PLUME OF CONVECTION IS SLIGHTLY EAST OF 12Z WRF-NMM
FORECAST POSITION PUTTING THE WESTERN SIDE OF OUR CWA AT MOST RISK
THROUGH THE AFTERNOON. WE ARE ALSO REACHING OUR CONVECTIVE TEMP IN THE WARM
SECTOR AND SOME OTHER SHOWERS ARE DEVELOPING THERE.

OVC SKIES BECOME BKN EARLY THIS AFTN AT LEAST ALONG I95 SEWD AND
IT HEATS UP. SHOWERS/SCT TSTMS MAINLY DEL VALLEY EMD WEST WARD.

QPF AMTS GENERALLY UNDER ONE QUARTER INCH E OF I95...BUT ISO 2.5
INCH AMTS POSSIBLE E PA AND NE MD.

SE WINDS G 20 KTS THIS AFTN.

OUR FCST PARTIALLY REFLECTS 06Z/7 SPC TOR RISK BY PUTTING IN GWINDS.
THINK THE BEST CHC OF TOR PRODUCTION IF ANY...IS E MD. PLS FOLLOW
SPC DISCUSSIONS AND ANY SVR/TOR WARNINGS WE MIGHT ISSUE THIS AFTN.
BULK SHEAR IS NOMINAL AND TT ARE POOR BUT LOW LEVEL SHEAR MIGHT BE
THE KEY FOR ANY STG CONVECTION ADJACENT CHES BAY TDY.

RELIED ON THE WARMER GFS MAV TEMPS...PER PARTIAL CLEARING AND
00Z/7 EC MAX TEMP FCST.

PNS'S FOR 3.5 OR HIGHER STP POSTING THIS MORNING AS TIME AVAILS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
FFA CONTD THRU TONIGHT. CONCERN IS REBUILDING OF KI...BECOMING
UNSTABLE ALOFT AND WRINGING OUT REMAINING TROP MOISTURE...ESP NE
NJ WHERE NICE CONFIGURATION FOR ESE INFLOW SUBTLE LIFT TO FORCE
CONVECTION AND EVEN THO LOW TOP...PROBABLY VERY PRODUCTIVE. THE
00Z GFS AND CONSERVATIVE EC QPF CONTS QUITE A GOOD OUTBREAK
TONIGHT. THEREFORE...HAVE IT IN THE FCST. THIS RFALL...COULD
PRODUCE RENEWED SMALL STREAM FLOODING...CERTAINLY STOP ANY
MAINSTEM RECESSIONS OR CONTRIBUTE TO FURTHER INCREASES IN THE FCST
STAGES.

DEFINITELY CONCERNED ABOUT A 3 TO 6 HR PERIOD OF WIDESPREAD 1-2
INCH RAINS NNJ AND ANOTHER .3 TO 1.0 IN E PA TONIGHT.

THREE DAY STORM TOTALS SHOULD THEREFORE BY 12Z THURSDAY BE RANGING
BETWEEN 4 AND 8 INCHES IN NNJ AND 3 AND 6 INCHES NE PA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE AREA OF LOW PRESSURE ASSOCIATED WITH THE REMNANTS OF TROPICAL
STORM LEE SHOULD BE LOCATED OVER THE OHIO VALLEY ON THURSDAY. THIS
WILL CONTINUE THE THREAT OF RAIN FOR THE AREA. HOWEVER, THE LOW IS
EXPECTED TO ROTATE WESTWARD DURG THE DAY, SO PRECIP CHCS MAY BE A
BIT LOWER THAN PREV DAYS AND WE COULD JUST BE LOOKING AT MAINLY
AFTN SHWRS/TSTMS. BY THURSDAY NIGHT AND FRIDAY, THE UPPER LOW
BEGINS TO WEAKEN AND FILL AND WHILE THERE WILL BE LINGERING PRECIP
CHANCES, THEY SHOULD CONTINUE TO DECREASE. MEANWHILE, HRCN KATIA
WILL MAKE ITS CLOSEST APPROACH TO THE REGION THURSDAY NIGHT, BUT
BE WELL OFFSHORE SO THAT THE ONLY AFFECTS SHOULD BE ROUGH SEAS AND
RIP CURRENTS.

A FRONTAL BOUNDARY FROM THE NORTH IS EXPECTED TO DROP INTO OUR
REGION OVER THE WEEKEND. THIS FRONT, COUPLED WITH THE LINGERING
MOISTURE AND INSTABILITY FROM THE PERSISTENT UPR LOW WILL STILL
BRING SOME SHOWERS AND TSTMS TO THE REGION MAINLY IN THE AFTN AND
EVENING.

WK HIGH PRESSURE BUILD IN FOR MONDAY AND TUESDAY AND THOSE SHOULD BE
DRY DAYS BEFORE ANOTHER CDFNT APPROACHES TUESDAY NIGHT OR WEDNESDAY.

TEMPERATURES LOOK TO BE IN THE UPPER 70S TO MID 80S EARLY IN THE PD,
THEN MID 70S TO AROUND 80 LATE IN THE PD.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
THE 18Z TAFS WILL BRING ALL OUR TERMINALS BACK TO IFR CONDITIONS
BY THIS EVENING WITH THE HIGHEST IMPACTS FROM THE HEAVIEST RAIN
WESTERN AND NORTHERN AIRPORTS. AS FAR AS THE TERMINALS GO, THE
WORST CONDITIONS ARE FORECAST FOR KRDG.

THE NORTH TO SOUTH BAND OF CONVECTION IS EXPECTED TO SLOWLY DRIFT
EAST THIS AFTERNOON AND EARLY THIS EVENING. CONFIDENCE ABOUT HOW
EAST THIS DRIFT GOES IS AVERAGE. WE BRING IT TO THE KPHL TERMINALS
AND NOT TO KACY AND KMIV. ONLY MENTION OF TSRA IS AT KRDG WHERE
CONFIDENCE IS HIGHEST, WE MENTION A CB CLOUD GROUP INTO THE KPHL AREA.

THE ONSHORE FLOW SHOULD BRING AN IFR CIG BACK TO THE TERMINALS.
ALSO THE FRONTAL BOUNDARY FROM ABOUT KPNE TO KBLM SHOULD MOVE
LITTLE AND ACT AS AN ADDITIONAL FOCSU FOR SHOWER DEVELOPMENT TONIGHT.

WE ARE NOT EXPECTING AS MUCH WIDESPREAD SHRA ACTIVITY ON THURSDAY
MORNING AND CONDITIONS SHOULD IMPROVE TO AT LEAST MVFR LEVELS
DURING THE MORNING.

OUTLOOK...
THERE WILL STILL BE SOME LINGERING SHOWERS AND TSTMS THURSDAY
AFTERNOON THROUGH EARLY FRIDAY, BUT PRECIP CHCS WILL BE LESS THAN
RECENT DAYS. HOWEVER, THERE WILL STILL BE A LOT OF LOW LEVEL
MOISTURE AROUND. SO, EXPECT A LOT OF MVFR AND EVEN IFR WITH
SHOWERS AND ANY TSTMS AND EVEN OUTSIDE OF THOSE TIMES WITH GENERAL
LOW CLOUDS AND FOG. BY LATER THERE SHOULD BE ENOUGH DRYING MOVING
IN THAT CONDS SHOULD IMPROVE TO VFR. HOWEVER, WITH THE UPPER LOW
SLOWLY WEAKENING, BUT REMAINING IN PLACE, THERE WILL STILL BE A
CHANCE OF SHOWERS AND THUNDERSTORMS DURING THE PERIOD.

&&

.MARINE...
SCA CONDS IN PROGRESS. 7 FT SEAS WILL CONT SLOWLY BUILDING THE
NEXT 24 HRS...MAINLY AS SWELL AND WE MAYBE ABLE TO MOVE THE SCA
INTO SCA FOR HAZ SEAS LATE TODAY WHEN G ESE WIND TO NEAR 25 KTS
DIMINISHES.

OUTLOOK THU-SAT...
AN ELY ONSHORE FLOW WILL CONTINUE THRU THURSDAY.  THE WINDS WILL
THEN BECOME MORE NELY THURSDAY NIGHT AND MORE WLY AND THEN SLY ON
FRIDAY.  HRCN KATIA WILL MAKE ITS CLOSEST APPROACH THURSDAY NIGHT
BEFORE SPEEDING BY ON FRIDAY.  EXPECT SEAS TO STAY ELEVATED THRU
THURS OR FRIDAY IN RESPONSE TO THE ELY WIND THEN THEY WILL DROP OFF
INTO THE WEEKEND.  WIND SPEEDS ARE FCST TO REMAIN BELOW 25 KTS THRU
THE PD.  HOWEVER DUE TO THE ELEVATED SEAS, A SCA SEEMS LIKELY THRU
ABOUT FRIDAY.

&&

.HYDROLOGY...
FFA...EXTENDED THROUGH 22Z THU. COORD WITH CTP ON THIS AND WHILE
THERE WILL BE FLASH FLOOD WARNINGS IT WAS DECIDED TO STICK WITH
THE CURRENT HEADLINE AND MAKE MENTION IN THE BODY OF THE WATCH.

EXTENSION IS PRIMARILY FOR NE NJ...MODELS CONTINUE TO SUGGEST
THAT WHILE A DRY SLOT POKES NWD THRU DEL/NJ TODAY...ANOTHER WAA
PULSE SHOVES NWD ALONG THE NJ COAST TONIGHT AND THE GFS I THINK
HAS A HANDLE ON THE POTENCY...WITH SUBSTANTIAL RFALL THIS COMING
WED NIGHT FROM NE NJ THRU LI.

PNS'S ISSUED FOR ALL REPORTS RCD OR TALLIED AFTER 7 PM THIS PAST
TUE EVENING. THIS WILL BE FOR AMTS GREATER THAN 3.5 INCHES ONLY.

MODEL QPF AMTS NW OF THE WARM FRONT WILL CONTINUE TO BE UNDERPLAYED
HERE NEARER THE HIGHER PWAT AND HIGHER INSTABILITY THROUGH THURSDAY.
INCLUSIVE OF THIS IS WARM PROCESS RAINS...TROPICAL INFLUENCE WHICH
WITH SUBTLE LIFT RESULTS IN HIGHER QPF THAN MODELED.

WITH SATURATED SOIL FROM EXCESSIVE PREVIOUS RAINS...AND ALREADY
HIGH STREAM LEVELS...RUNOFF WILL BE FORCED TO FIND ABOVE GROUND
AVENUES.

ADDITIONAL KPHI FLOOD WARNINGS AND STATEMENTS ARE LIKELY THROUGH THE
NEXT 48 HOURS. GRAPHICAL FORECASTS...UPDATED AT LEAST EVERY SIX
HOURS...CAN BE FOUND ON AHPS.

FWIW...MUST BE MANY REPORTS OF 20-25 INCH RAINS SINCE ~AUGUST 9 IN NJ.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOOD ADVISORY ISSUED FOR THE SE WIND GOING UP THE DELAWARE
BAY AND DELAWARE RIVER FLOW FOR THIS EVENINGS HIGH TIDE.
FRESHWATER RUNOFF IS ALSO HELPING. THE OCEAN SIDE SHOULD COME
CLOSE, BUT JUST FALL SHORT OF MINOR TIDAL AND NOT CONFIDENT ABOUT
CHESAPEAKE BAY ATTM TO HOIST ADVYS.

&&

.RIP CURRENTS...
HIGH RISK FOR DANGEROUS RIP CURRENTS ISSUING NOW. CERTAINLY HIGH
TOMORROW AS SWELLS BUILD FURTHER.

LONG PERIOD SWELLS FROM HURRICANE KATIA WILL LIKELY CAUSE DANGEROUS
RIP CURRENT CONDITIONS ALONG THE NEW JERSEY AND DELAWARE COASTS
THROUGH FRIDAY EVEN THOUGH THE HURRICANE ITSELF WILL PASS WELL OFFSHORE.

HIGH RISK POTENTIAL CONTS INTO FRIDAY AFTER WHICH...SWELLS
DECREASE RAPIDLY THIS WEEKEND.

WE MAY ALSO NEED A HIGH SURF ADVISORY AT SOME POINT THURSDAY OR FRIDAY
BUT WE HAVE HELD OFF FOR NOW AS WE ARE NOT CONFIDENT ON 8 FOOT BREAKERS
IN OUR SURF ZONE.

&&

.CLIMATE...
DAILY RER RAINFALL RECORDS
TUESDAY 9/6 WEDNESDAY 9/7

KABE 2.09 2008 1.33 1925
KPHL 2.19 2008 1.22 1999
KILG 2.73 2008 1.62 1926
KACY 3.15 1908 1.53 1877

2.01 AT KABE. NO RER. TWO DAY STP 4.34
2.17 AT KPHL. NO RER. TWO DAY STP 2.25
2.18 AT KILG. NO RER.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ054-055-060>062-
     067>071.
     COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 1 AM EDT
     THURSDAY FOR PAZ070-071.
NJ...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ001-007>010-012-
     013-015>019.
     COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 1 AM EDT
     THURSDAY FOR NJZ016>019-021.
     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR NJZ014-024>026.
DE...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR DEZ001.
     COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 1 AM EDT
     THURSDAY FOR DEZ001-002.
     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR DEZ004.
MD...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...DRAG/GIGI
SHORT TERM...DRAG
LONG TERM...NIERENBERG
AVIATION...DRAG/GIGI/NIERENBERG
MARINE...DRAG/NIERENBERG
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
CLIMATE...
Hazardous weather outlook, Sep 7, 11:42 AM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1142 AM EDT WED SEP 7 2011

DEZ001-NJZ016>019-PAZ070-071-081545-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
1142 AM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-MDZ012-015-019-020-NJZ020-022-023-027-081545-
INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-OCEAN-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
1142 AM EDT WED SEP 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-081545-
KENT-CUMBERLAND-
1142 AM EDT WED SEP 7 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-PAZ060-067-068-081545-
CECIL-BERKS-CHESTER-MONTGOMERY-
1142 AM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-081545-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1142 AM EDT WED SEP 7 2011

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE RISK OF DANGEROUS RIP CURRENTS THURSDAY AND FRIDAY IS HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-081545-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1142 AM EDT WED SEP 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-081545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1142 AM EDT WED SEP 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012-013-015-PAZ054-055-061-062-069-081545-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON-BUCKS-
1142 AM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 7, 12:04 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EDT WED SEP 7 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-PAZ054-060-061-067-
068-070-071-071800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CARBON-BERKS-LEHIGH-
CHESTER-MONTGOMERY-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...GLASSBORO...JIM THORPE...READING...
ALLENTOWN...WEST CHESTER...NORRISTOWN...MEDIA...PHILADELPHIA
1204 PM EDT WED SEP 7 2011

...SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS WERE FORMING...

SCATTERED SHOWERS WERE FORMING OVER THE NORTHEAST MARYLAND
SHORE...CENTRAL AND NORTHERN DELAWARE...AND SOUTHEASTERN
PENNSYLVANIA. THESE SHOWERS AND A FEW THUNDERSTORMS MAY BECOME
MORE NUMEROUS AND INTENSIFY THROUGH MIDDAY AND EARLY AFTERNOON.
THE SHOWERS AND THUNDERSTORMS WILL MOVE NORTHWARD AT 30 TO 35
MILES AN HOUR. SOME OF THE SHOWERS WILL CONTAIN CORES OF HEAVY
RAIN...BUT WITH THEIR SPEED OF MOVEMENT ANY ONE LOCATION SHOULD BE
LIMITED TO A QUARTER OF AN INCH OR LESS THROUGH EARLY AFTERNOON.
Special weather statement, Sep 7, 1:32 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 PM EDT WED SEP 7 2011

PAZ060-067-071830-
BERKS PA-CHESTER PA-
132 PM EDT WED SEP 7 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS AND CHESTER COUNTIES...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF NEWARK...MOVING NORTH AT 30
MPH. THE THUNDERSTORM WILL BE NEAR PARKESBURG...ATGLEN AROUND 145
PM...HONEY BROOK AROUND 200 PM...MOHNTON...FLYING HILLS AROUND 215
PM...SHILLINGTON AND KENHORST AROUND 230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4042 7618 4046 7583 3983 7577 3981 7600
      3987 7602 3987 7601 3992 7601 4003 7595
      4011 7595 4014 7590 4030 7615

HAYES
Special weather statement, Sep 7, 1:34 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
134 PM EDT WED SEP 7 2011

MDZ008-012-071830-
CECIL MD-KENT MD-
134 PM EDT WED SEP 7 2011

...A STRONG THUNDERSTORM WILL AFFECT CECIL AND KENT COUNTIES...

AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ELKTON...MOVING NORTH AT 30
MPH. THE THUNDERSTORM WILL BE NEAR NORTH EAST...BAY VIEW AROUND 145
PM...CALVERT AND FAIR HILL AROUND 200 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3938 7607 3941 7605 3942 7602 3945 7600
      3946 7602 3951 7599 3953 7600 3954 7607
      3956 7610 3972 7610 3971 7579 3928 7576
      3931 7610 3938 7610

HAYES
Special weather statement, Sep 7, 1:38 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EDT WED SEP 7 2011

PAZ060-071830-
BERKS PA-
138 PM EDT WED SEP 7 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...

AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN 13 MILES NORTH
OF LANCASTER...MOVING NORTH AT 30 MPH. THE STORMS WILL BE NEAR
WOMELSDORF AROUND 200 PM AND STRAUSSTOWN AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4053 7634 4052 7630 4054 7621 4054 7618
      4056 7614 4032 7615 4036 7621 4036 7624
      4039 7629 4049 7643 4050 7644

HAYES
Special weather statement, Sep 7, 2:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 PM EDT WED SEP 7 2011

PAZ060-071930-
BERKS PA-
236 PM EDT WED SEP 7 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF READING...MOVING NORTH AT 30
MPH. THE THUNDERSTORM WILL BE NEAR SHOEMAKERSVILLE...LEESPORT AROUND
245 PM...LENHARTSVILLE AND HAMBURG AROUND 300 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4060 7605 4059 7603 4064 7601 4064 7600
      4068 7591 4068 7590 4060 7577 4034 7578
      4032 7606 4059 7608

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:28 PM EDTRiver Flood WarningPHIMorris, Somerset14 hr
Sep 6, 8:28 PM EDTRiver Flood WarningPHIMorris, Somerset4 days
Sep 6, 8:28 PM EDTRiver Flood WarningPHISomerset3 days
Sep 6, 8:28 PM EDTRiver Flood WarningPHIHunterdon, Somerset56 hr
Sep 6, 8:28 PM EDTRiver Flood WarningPHISomerset14 hr
Sep 6, 8:28 PM EDTRiver Flood WarningPHIMiddlesex, Somerset25 hr
Sep 6, 8:28 PM EDTRiver Flood WarningPHIMiddlesex, Somerset3 days
Sep 6, 8:28 PM EDTRiver Flood WarningPHIMorris20 hr
Sep 7, 4:15 AM EDTRiver Flood WarningPHIMorris, Passaic3 days
Sep 7, 4:34 AM EDTRiver Flood WarningPHIBergen, Morris, Passaic17 hr
Sep 7, 5:42 AM EDTAreal Flood WarningPHIMorris28 hr
Sep 7, 6:12 AM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean65 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHISussex, Warren60 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHIHunterdon, Warren67 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHIHunterdon, Mercer68 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHIHunterdon67 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHIHunterdon67 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHIHunterdon, Mercer64 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHIHunterdon, Mercer67 hr
Sep 7, 10:05 AM EDTRiver Flood WarningPHIMercer68 hr
Sep 7, 11:48 AM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Salem18 hr
Sep 7, 7:39 PM EDTCoastal Flood WarningPHIBurlington, Camden, Gloucester6 hr
Sep 6, 10:31 PM EDTAreal Flood WarningPHIBerks, Lehigh15 hr
Sep 6, 11:13 PM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia3 days
Sep 6, 11:19 PM EDTRiver Flood WarningPHIMontgomery17 hr
Sep 7, 12:59 AM EDTRiver Flood WarningPHIChester, Delaware41 hr
Sep 7, 3:40 AM EDTRiver Flood WarningPHIMontgomery, Philadelphia54 hr
Sep 7, 3:47 AM EDTRiver Flood WarningPHIDelaware4 hr
Sep 7, 4:26 AM EDTRiver Flood WarningPHIBerks, Montgomery6 hr
Sep 7, 4:26 AM EDTRiver Flood WarningPHIMontgomery3 days
Sep 7, 9:48 AM EDTRiver Flood WarningPHILehigh, Northampton5 hr
Sep 7, 1:32 PM EDTSpecial Weather StatementPHIBerks58 min
Sep 7, 1:38 PM EDTSpecial Weather StatementPHILebanon52 min
Sep 7, 1:50 PM EDTAreal Flood AdvisoryPHIBerks17 min
Sep 7, 2:05 PM EDTFlash Flood WarningPHIBerks4 hr
Sep 7, 2:39 PM EDTSpecial Weather StatementPHIChester66 min
Sep 7, 3:06 PM EDTFlash Flood WarningPHIChester4 hr
Sep 7, 3:33 PM EDTFlash Flood WarningPHIBerks, Chester4 hr
Sep 7, 3:49 PM EDTSpecial Weather StatementPHIBerks, Chester56 min
Sep 7, 4:06 PM EDTRiver Flood WarningPHIBerks, Montgomery41 hr
Sep 7, 4:06 PM EDTRiver Flood WarningPHIBerks45 hr
Sep 7, 4:09 PM EDTSpecial Weather StatementPHIBucks, Delaware, Lehigh, Montgomery, Northampton, Philadelphia66 min
Sep 7, 5:10 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more3 hr
Sep 7, 6:07 PM EDTRiver Flood WarningPHIChester10 hr
Sep 7, 7:14 PM EDTAreal Flood AdvisoryPHIBerks65 min
Sep 7, 7:21 PM EDTAreal Flood WarningPHIBerks, Chester14 hr
Sep 7, 7:32 PM EDTSpecial Weather StatementPHIBerks58 min
Sep 6, 10:21 PM EDTFlash Flood WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot3 hr
Sep 7, 1:34 PM EDTSpecial Weather StatementPHICecil56 min
Sep 7, 4:40 PM EDTRiver Flood WarningPHICecil, Harford4 days
Sep 7, 6:34 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's56 min
Sep 7, 7:52 PM EDTSpecial Weather StatementPHIHarford53 min
Sep 7, 7:32 AM EDTRiver Flood WarningPHINew Castle3 hr

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.